# SDR SWAA2024021538708

- Difficulty date: January 7, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK 2024 48434 INOP CEILING PANEL BATTERY PACK (M1673) AT AFT GALLEY AREA (1 EA)<[01] REPLACED POWER SUPPLY BATTERY PACK (M1673) AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805 TEST OK;[02] REPLACED POWER SUPPLY BATTERY PACK (M1673) AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805 TEST OK
